# SDR DL73K991563

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 654685014
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP PER OPN 5264, FOUND BUSHING MIGRATED RT FWD ENG MOUNT SUPPORT FITTING.  REPLACED SUPPORT FITTING PER EO 03-073535-12AD ME-04.  FWD MOUNT SUPPORT ASSY PN 713701203.
